# SDR ASAA2016101718377

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,982 hours, 7,491 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK LIGHT ILLUMINATED DURING CLIMB, ACCOMPLISHED QRH,  A/C PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED.  NR 2 CONTROLLER LOGGED TCV FAULT.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PROCEDURES IAW AMM TASK 21-51-00-700-803 AND FAULT CLEARED.  BOTH AUTO CONTROLLERS BITE TEST OPS CHECKED GOOD. NO EXISTING FAULT.
